Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 4, Pages 66–75 (Mi emj383)  

Boundedness and compactness of a certain class of matrix operators with variable limits of summation

A. M. Temirkhanova, A. T. Beszhanova

Faculty of Mechanics and Mathematics, L.N. Gumilyov Eurasian National University, 13 Munaitpasov St, 010008 Nur-Sultan, Kazakhstan

Abstract: Necessary and sufficient conditions for the boundedness and compactness of the matrix operator of the form $(Af)_n=\sum_{k=\alpha(n)}^{\beta(n)}a_{n,k}f_k$, from $l_{p,v}$ to $l_{q,u}$ when $1<p\leqslant q<\infty$ are given.

Keywords and phrases: matrix operator, discrete Hardy type operator, boundedness, compactness.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05130975
The paper was written under financial support by the Ministry of Education and Science of the Republic of Kazakhstan, Grant No. AP05130975 in the area “Scientific research in the field of natural sciences”.


DOI: https://doi.org/10.32523/2077-9879-2020-11-4-66-75

Full text: PDF file (419 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 26D15, 47B37
Received: 01.07.2019
Language:

Citation: A. M. Temirkhanova, A. T. Beszhanova, “Boundedness and compactness of a certain class of matrix operators with variable limits of summation”, Eurasian Math. J., 11:4 (2020), 66–75

Citation in format AMSBIB
\Bibitem{TemBes20}
\by A.~M.~Temirkhanova, A.~T.~Beszhanova
\paper Boundedness and compactness of a certain class of matrix operators with variable limits of summation
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 4
\pages 66--75
\mathnet{http://mi.mathnet.ru/emj383}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-4-66-75}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000610833100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85099467056}


Linking options:
  • http://mi.mathnet.ru/eng/emj383
  • http://mi.mathnet.ru/eng/emj/v11/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:97
    Full text:59
    References:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021